RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2015, Volume 11, Number 1, Pages 117–126 (Mi nd468)  

On the investigation of stability of equilibrium in Sitnikov problem in nonlinear formulation

Vyacheslav O. Kalas, Pavel S. Krasilnikov

Moscow Aviation Institute (National Research University), Volokolamskoe Shosse, 4, GSP-3, A-80, Moscow, 125993, Russia

Abstract: With regard to nonlinear terms in the equations of motion, the stability of the trivial equilibrium in Sitnikov problem is investigated. For Hamilton's equations of the problem, the mapping of phase space into itself in the time $t=2\pi $ was constructed up to terms of third order. With the help of point mapping method, the stability of equilibrium is investigated for eccentricity from the interval $[0,1)$. It is shown that Lyapunov stability takes place for $e\in [0,1)$, if we exclude the discrete sequence of values $\{ e_{j} \} $ for which the trace of the monodromy matrix is equal to $\pm 2$. The first and second values of the eccentricity of the specified sequence are investigated. The equilibrium is stable if $e=e_{1} $. Eccentricity value $e=e_{2} $ corresponds to degeneracy stability theorems, therefore the stability analysis requires the consideration of the terms of order higher than the third. The remaining values of eccentricity from discrete sequence have not been studied.

Keywords: Sitnikov problem, stability, point mappings.

Funding Agency Grant Number
Russian Science Foundation 14-21-00068


Full text: PDF file (335 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 521.1, 521.2, 521.3
MSC: 70F07, 34D20
Received: 11.10.2014
Revised: 26.12.2014

Citation: Vyacheslav O. Kalas, Pavel S. Krasilnikov, “On the investigation of stability of equilibrium in Sitnikov problem in nonlinear formulation”, Nelin. Dinam., 11:1 (2015), 117–126

Citation in format AMSBIB
\Bibitem{KalKra15}
\by Vyacheslav~O.~Kalas, Pavel~S.~Krasilnikov
\paper On the investigation of stability of equilibrium in Sitnikov problem in~nonlinear formulation
\jour Nelin. Dinam.
\yr 2015
\vol 11
\issue 1
\pages 117--126
\mathnet{http://mi.mathnet.ru/nd468}
\elib{http://elibrary.ru/item.asp?id=23051492}


Linking options:
  • http://mi.mathnet.ru/eng/nd468
  • http://mi.mathnet.ru/eng/nd/v11/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:151
    Full text:57
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019